×

zbMATH — the first resource for mathematics

A fixed point theorem for asymptotically nonexpansive mappings. (English) Zbl 0256.47045

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Felix E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041 – 1044. · Zbl 0128.35801
[2] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[3] K. Goebel, An elementary proof of the fixed-point theorem of Browder and Kirk., Michigan Math. J. 16 (1969), 381 – 383. · Zbl 0174.19304
[4] Dietrich Göhde, Zum Prinzip der kontraktiven Abbildung, Math. Nachr. 30 (1965), 251 – 258 (German). · Zbl 0127.08005 · doi:10.1002/mana.19650300312 · doi.org
[5] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly 72 (1965), 1004 – 1006. · Zbl 0141.32402 · doi:10.2307/2313345 · doi.org
[6] W. A. Kirk, On nonlinear mappings of strongly semicontractive type, J. Math. Anal. Appl. 27 (1969), 409 – 412. · Zbl 0183.15103 · doi:10.1016/0022-247X(69)90057-2 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.